Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizing strong estimates


Authors: Chaoyuan Liu and Joseph Rosenblatt
Journal: Proc. Amer. Math. Soc. 136 (2008), 557-567
MSC (2000): Primary 37A05, 37A50, 26A45; Secondary 28D05
Published electronically: October 24, 2007
MathSciNet review: 2358496
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe necessary and sufficient conditions for square functions to map $ L^\infty$ to $ L^\infty$ for ergodic averages and Lebesgue derivatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37A05, 37A50, 26A45, 28D05

Retrieve articles in all journals with MSC (2000): 37A05, 37A50, 26A45, 28D05


Additional Information

Chaoyuan Liu
Affiliation: Department of Mathematics and Statistics, Wallace 313, Eastern Kentucky University, Richmond, Kentucky 40475
Email: mary.liu@eku.edu

Joseph Rosenblatt
Affiliation: Department of Mathematics, University of Illinois at Champaign-Urbana, 1409 W. Green Street, Urbana, Illinois 61801-2975
Email: jrsnbltt@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09054-5
PII: S 0002-9939(07)09054-5
Received by editor(s): October 5, 2006
Published electronically: October 24, 2007
Additional Notes: The second author recognizes the support of the NSF during the preparation of this article.
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.